# SDR AALA970942

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FALSE SPAR LOWER CHORD ANGLE IS CRACKED APPROXIMATELY 8 INCHES LONG UNDER NR 7 SPOILER SUPPORT CASTING.  REPAIRED LOWER CHORD ANGLE ON FALSE SPAR UNDER NR 7 SPOILER PER ESO 11697 DATED 5-17-97 FOR A/C 715.  TAT:  42,252 HOURS.  CYCLES:  22,908.  (X)
